Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dry flaky abdominal skin, recurring condition. Using moisturizer. History of vitiligo. Treatment?

The skin on my abdomen has been consistently dry and flaky for about 2 yrs. At first, it was just a seasonal thing and only happened in the winter and I just assumed it was because of the cold weather and dry heat. But now it is all the time and whatever I moisturize with seems to have no effect. My diet is not what is should be and I was just wondering if that might have something to do with it. I do have a h/o vitiligo .
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI I THINK U ARE SUFFERING WITH LOCALISED ICTHYOSIS ,.SOMETIMES IT IS ASSOCIATED WITH VITILIGO AS IT IS AUTOIMMUNE IN ORGIN.IT PRESENTS BY DRTY FLAKY SKIN IN ANY PART OF THE BODY.WHICH LOOKS LIKE WINTER XEROSIS.IT CAN BE CURED WITH LIQUID PARAFFIN BEFORE BATH AND USE A MOISTERISING SOAP AND APPLY AMYLAC LOTION OVER THE EFFECTED AREA.BUT THE EFFECT IS TEMPORARY .THERE IS NO PERMANENT TREATMENT
Answered: Sun, 8 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor